# SDR IPXA13577275

- Difficulty date: February 26, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N33241
- Condition: Damaged
- Location: Bs 525 S25l
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE LIGHTNING STRIKE ON DEPARTURE.  ACCOMPLISHED EO NO B757-5330-50006-A.
